MAUDE Adverse Event Report: BIO PROTECH INC. ECG, SS, DIAPH, FOAM ADULT, TEAR DROP, 5; ELECTRODE, ELECTROCARDIOGRAPH

BIO PROTECH INC. ECG, SS, DIAPH, FOAM ADULT, TEAR DROP, 5; ELECTRODE, ELECTROCARDIOGRAPH
Model Number E510DATM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier¿s results of investigation, the device history record review did not indicate any exception that could lead to the reported incident.There were no changes to the materials, product or process for this product.  no sample has been received for investigation as of this report. bio protech tested the retained samples on several participants for 10 hours.There were no abnormalities found after the testing.The root cause could not be determined.There is no additional action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The electrodes were used for a cath lab procedure and a few days later, marks showed up on the patients body.
 
Additional Manufacturer Narrative
A sample has been shipped for investigation.The results of investigation are not yet available.A followup report will be filed when the investigation is complete.
 
Additional Manufacturer Narrative
Based on the suppliers results of investigation the device history record review did not indicate any exception that could lead to the reported incident.There were no changes to the material, product or process for this product.  eleven pouches of electrodes were returned from the customer for investigation.The returned samples were tested on several participants for 10 hours and there were no abnormalities found after the testing.Retained samples were also tested on several participants for 10 hours and no abnormalities were found after the testing. from the investigation the root cause could not be determined.  at this time no additional action will be taken, but we will continue to monitor the trend of this type of incident.

Brand Name
ECG, SS, DIAPH, FOAM ADULT, TEAR DROP, 5
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
BIO PROTECH INC.
donghwas med. inst. comp. 151-
dongwagongdan-ro, munmak-eup
wonju-si, ganwon-do 220-8 01
KS  220-801
MDR Report Key6576946
Report Number1423537-2017-00095
Device Sequence Number18860923
Product Code DRX
UDI-Device Identifier10885380074530
UDI-Public10885380074530
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2017
Report Date (Section F) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE510DATM
Device Catalogue NumberE510DATM
Device Lot Number160411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2017
Distributor Facility Aware Date04/21/2017
Date Report to Manufacturer04/25/2017
Initial Date Received by Manufacturer 04/21/2017
Supplement Date Received by ManufacturerNot provided
04/21/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date06/23/2017
07/07/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR